# SDR P2EA00002

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 655812310
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 374 - NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED IN FLIGHT, AFTER THRUST LEVER IS RETARDED TO FLIGHT IDLE THE OVERHEAT LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO GROUND UNEVENTFUL.  DUPLICATED PROBLEM ON GROUND, FOUND 13TH STAGE BLEED AIR DUCT CRACKED.  REMOVED AND REPLACED DUCT PER MM 75-10-00.  ENGINE RUN PERFORMED WITH NO DEFECTS NOTED.  (M)
